Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 13
HTML articles powered by AMS MathViewer

Geodesic excursions into an embedded disc on a hyperbolic Riemann surface
Andrew Haas
Conform. Geom. Dyn. 13 (2009), 1-5
Published electronically: February 3, 2009
Tessellation and Lyubich–Minsky laminations associated with quadratic maps, II: Topological structures of $3$-laminations
Tomoki Kawahira
Conform. Geom. Dyn. 13 (2009), 6-75
Published electronically: February 3, 2009
Discreteness criteria and the hyperbolic geometry of palindromes
Jane Gilman and Linda Keen
Conform. Geom. Dyn. 13 (2009), 76-90
Published electronically: February 17, 2009
$z$-classes of isometries of the hyperbolic space
Krishnendu Gongopadhyay and Ravi S. Kulkarni
Conform. Geom. Dyn. 13 (2009), 91-109
Published electronically: March 26, 2009
Branner-Hubbard-Lavaurs deformations for real cubic polynomials with a parabolic fixed point
Shizuo Nakane
Conform. Geom. Dyn. 13 (2009), 110-123
Published electronically: March 26, 2009
Compact non-orientable surfaces of genus $4$ with extremal metric discs
Gou Nakamura
Conform. Geom. Dyn. 13 (2009), 124-135
Published electronically: April 22, 2009
Corrigendum to “Free subgroups of surface mapping class groups”
James W. Anderson, Javier Aramayona and Kenneth J. Shackleton
Conform. Geom. Dyn. 13 (2009), 136-138
Published electronically: May 26, 2009
The Julia sets of basic uniCremer polynomials of arbitrary degree
Alexander Blokh and Lex Oversteegen
Conform. Geom. Dyn. 13 (2009), 139-159
Published electronically: June 17, 2009
Jørgensen number and arithmeticity
Jason Callahan
Conform. Geom. Dyn. 13 (2009), 160-186
Published electronically: July 23, 2009
The dual nest for degenerate Yoccoz puzzles
Magnus Aspenberg
Conform. Geom. Dyn. 13 (2009), 187-196
Published electronically: July 27, 2009
Wild knots in higher dimensions as limit sets of Kleinian groups
Margareta Boege, Gabriela Hinojosa and Alberto Verjovsky
Conform. Geom. Dyn. 13 (2009), 197-216
Published electronically: September 9, 2009
Simultaneous linearization of holomorphic germs in presence of resonances
Jasmin Raissy
Conform. Geom. Dyn. 13 (2009), 217-224
Published electronically: September 9, 2009
Conformal metrics on the unit ball: The Gehring-Hayman property and the volume growth
Tomi Nieminen and Timo Tossavainen
Conform. Geom. Dyn. 13 (2009), 225-231
Published electronically: October 28, 2009
Regularity of the Beltrami equation and $1$-quasiconformal embeddings of surfaces in $\mathbb {R}^{3}$
Shanshuang Yang
Conform. Geom. Dyn. 13 (2009), 232-246
Published electronically: November 16, 2009